# SDR 20010208CW013

- Difficulty date: January 16, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144522
- Condition: Malfunctioned
- Location: Nlg
- Part time: 486 hours, 325 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT PDU THE RED GEAR UNLOCK LIGHT IN THE GEAR SELECTOR HANDLE ASSEMBLY ILLUMINATED AND THE GEAR WARNING HORN SOUNDED.  WHILE TAXING TO PARKING THE GEAR WARNING INDICATIONS CEASED AND ALL INDICATIONS RETURNED TO NORMAL.  AFTER PARKING THE AIRCRAFT, THE WARNING INDICATIONS RETURNED.  CESSNA SERVICE CENTER AT GREENSBORO WAS CONTACTED AND TECHNICIANS WERE DISPATCHED  TO REPAIR AIRCRAFT.  FAULTY DOWN AND LOCKED SWITCH IN NOSE GEAR RETRACT ACTUATOR.  REPLACED THE NOSE GEAR RETRACT ACTUATOR ADN PERFORMED REQUIRED GEAR SWINGS.  RETURNED AIRCRAFT TO SERVICE.
